# SDR USAA2011040791344

- Difficulty date: March 13, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53112785202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 GALVANIC CORROSION ON PASSENGER FLOOR SHEAR TIE AT FR20, Y1732.  REPLACED FLOOR SHEAR TIE AT FR20, Y1732 IAW A319 SRM 51-42-11 & 51-75-12.
